Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The Farrell–Jones conjecture for graph products

Giovanni Gandini and Henrik Rüping

Algebraic & Geometric Topology 13 (2013) 3651–3660
Bibliography
1 A Bartels, F T Farrell, W Lück, The Farrell–Jones conjecture for cocompact lattices in virtually connected Lie groups arXiv:1101.0469
2 A Bartels, W Lück, The Borel conjecture for hyperbolic and $\mathrm{CAT}(0)$–groups, Ann. of Math. 175 (2012) 631 MR2993750
3 A Bartels, W Lück, H Reich, The $K$–theoretic Farrell–Jones conjecture for hyperbolic groups, Invent. Math. 172 (2008) 29 MR2385666
4 A Bartels, W Lück, H Reich, H Rüping, $K$– and $L$–theory of group rings over $\mathrm{GL}_n(Z)$, to appear in Publ. Math. IHES arXiv:1204.2418
5 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
6 T Farrell, X Wu, Farrell–Jones conjecture for the solvable Baumslag–Solitar groups arXiv:1304.4779
7 D F Holt, S Rees, Generalising some results about right-angled Artin groups to graph products of groups, J. Algebra 371 (2012) 94 MR2975389
8 P Kühl, Isomorphismusvermutungen und $3$–Mannigfaltigkeiten arXiv:0907.0729
9 W Lück, H Reich, The Baum–Connes and the Farrell–Jones conjectures in $K$– and $L$–theory, from: "Handbook of $K$–theory, Vol. 1, 2" (editors E M Friedlander, D R Grayson), Springer (2005) 703 MR2181833
10 J P Serre, Trees, Springer Monographs in Mathematics 9, Springer (2003) MR1954121